加载中…
P. Erd\H{o}s, J. Pach, R. Pollack, and Z. Tuza [J. Combin. Theory, B 47 (1989), 279–285] made conjectures for the maximum diameter of connected graphs without a complete subgraph , which have order and minimum degree . Settling a weaker version of a problem, by strengthening the -free condition to -colorable, we solve the problem for and using a unified linear programming duality approach. The case is a substantial simplification of the result of 'E. Czabarka, P. Dankelmann, and L. A. Sz'ekely [Europ. J. Comb., 30 (2009), 1082–1089].

生成讲解博客的中文版本

生成AI智能校验的中文版本